Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from perioral dermatitis due to Sofadex-F. Using eumosone cream for skin irritation and pigmentation. Will homeopathic medicines work?

Hi I am suffering from Perioral Dermatitits (due Sofadex-F) from last 2 years ,all aloepathic treatment went useless.Currently getting homeopathic treatment,doctor asked me to use Eumosone cream for my irritating and pigmentated(Skin colour changed from fair to brown due to several cream mentioned by doctors)skin around my mouth and left eye lid .Would my skin colour along with skin problem (Perioral Dermatitis ) improve with currrent diagnosis by doctor?
Asked On : Thu, 5 Jul 2012
Answers:  2 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your question

The color of the skin will take 4 to 6 weeks to come back . please do not apply eumosone as that also contains steroids . Steroids are the main causative factors for perioral dermatitis .
I would suggest you to take an antibiotic like amoxicillin for 10 days twice a day as that will help reducing the dermatitis .
You should also apply clindamycin for the dermatitis to reduce further .

use cetaphil cleansing lotion : as a face wash .

The pigmentation will take its own time to reduce .

thanks and take care
Answered: Thu, 5 Jul 2012
I find this answer helpful
Dermatologist Dr. R. P. Gupta's  Response

Perioral dermatitis is commonly caused by inappropriate and improper use of topical steroids in the perioral region. 'Eumosone' which has been prescribed to you by a specialist of alternative system of medicine also contains 'Clobetasone butyrate' which is a topical steroid. It may worsen your disease rather than treat it. You probably need to use a class of drugs called topical calcineurin inhibitors e.g. Tacrolimus, Pimecrolimus which have anti-inflammatory properties without any adverse effects like that of steroids. However, it is best to get examined by a qualified dermatologist before commencing treatment.

Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor